# SDR ASAA12510988

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,330 hours, 4,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 147A61069
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS L2 DOOR DIFFICULT TO OPERATE.  FOUND L2 DOOR BINDING FROM THE HALF WAY POINT TO FULL OPEN POSITION & WHILE LOSING.  LUBED UPPER HINGE GUIDE PLATE AND CAM FOLLOWER AND UPPER & LOWER HINGE BEARING DOOR.  OPS CKS NORMAL.
